# SDR TWAA0019006

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING OTBD FLAP LOWER SURFACE REPAIR STILL HAD DELAMINATION ON INBD SIDE, 25 IN BY 12 IN REPAIR ON LOWER INBD CORNER.  INSTALLED A 6 1/2 IN DIAMETER HOT BOND REPAIR PER SRM 51-70-07.
